# SDR SWAA2018011719123

- Difficulty date: December 28, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,470 hours, 16,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81233
- Condition: Corroded
- Location: Bs 445-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SCUFF PLATE HORIZONTAL SUPPORT WEB CORRODED ON THE UPPER SURFACE BETWEEN BS 445 TO 449.   R & R THE WEB IAW SRM.
